Title

On the dynamics of xn+1 = pn + xn-1/x n with a period-two coefficient

Document Type

Conference Proceeding

Date of Original Version

8-20-2004

Abstract

We investigate the periodic nature, the boundedness character and the global asymptotic stability of solutions of the difference equation x n+1 = pn + xn-1/xn where the parameter pn is a period-two sequence with positive values and the initial conditions are positive.

Publication Title

Journal of Difference Equations and Applications

Volume

10

Issue

10

Share

COinS